# SDR MALA030366

- Difficulty date: August 2, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6227337001
- Part serial: OFF4483
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT  NR 3252 WEATHER RADAR WOULD NOT PAINT KNOWN WEATHER.  AIR RETURN TO MEM. MAINTENANCE SET SECTOR KNOB TO RADAR RANGE AND PERFORMED WEATHER RADAR CONTROL PANEL OPS CHECK. IAW SF340 AMM 34-42-00-2 CND DISC. OK FOR SERVICE.  REPLACED WX RADAR R/T WXT-250B PN OFF/ON 622-7337-001, SN/OFF 4483 SN/ON 4722. OP TEST GOOD IAW AMM 34-42-00-2
